# SDR IPXA2022093086747

- Difficulty date: September 30, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N462UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28266
- Aircraft time: 37,274 hours, 19,400 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N5002151
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1, #1 PYLON O/B SIDE INTERIOR SKIN FWD OF PANEL 433BL HAS CORROSION.  WORKED PER UPS EO B757-5430-84850-A, UPS RCD 286655 AND VT MAE EA 757-5450-27-A3041 REV-
